Header

UZH-Logo

Maintenance Infos

Relative Frobenius algebras are groupoids


Heunen, C; Contreras, I; Cattaneo, A S (2013). Relative Frobenius algebras are groupoids. Journal of Pure and Applied Algebra, 217(1):114-124.

Abstract

We functorially characterize groupoids as special dagger Frobenius algebras in the category of sets and relations. This is then generalized to a non-unital setting, by establishing an adjunction between H*-algebras in the category of sets and relations, and locally cancellative regular semigroupoids. Finally, we study a universal passage from the former setting to the latter. (C) 2012 Elsevier B.V. All rights reserved.

Abstract

We functorially characterize groupoids as special dagger Frobenius algebras in the category of sets and relations. This is then generalized to a non-unital setting, by establishing an adjunction between H*-algebras in the category of sets and relations, and locally cancellative regular semigroupoids. Finally, we study a universal passage from the former setting to the latter. (C) 2012 Elsevier B.V. All rights reserved.

Statistics

Citations

7 citations in Web of Science®
12 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

1 download since deposited on 21 Mar 2013
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:January 2013
Deposited On:21 Mar 2013 12:51
Last Modified:05 Apr 2016 16:18
Publisher:Elsevier
ISSN:0022-4049
Publisher DOI:https://doi.org/10.1016/j.jpaa.2012.04.002

Download

Preview Icon on Download
Content: Published Version
Filetype: PDF - Registered users only
Size: 275kB
View at publisher